default_top_notch
default_news_top
default_news_ad1
default_nd_ad1

‘Pseudoephedrine-containing drugs could cause acute skin reaction’ 

Lee Hye-seon  Published 2019.01.31  14:34  Updated 2019.01.31 14:34

공유
default_news_ad2

The government is likely to add a warning in the instructions of pseudoephedrine-containing medicines that severe skin adverse reactions such as acute generalized exanthematous pustulosis (AGEP) might occur. Pseudoephedrine is used to relieve symptoms of cold or rhinitis.

After the European Medicines Agency’s latest warning of AGEP to pseudoephedrine-using drugs, the Ministry of Food and Drug Safety decided to add the warning to locally-distributed pseudoephedrine drugs and begun collecting industry opinions.

According to the EU regulator, patients could experience severe skin adverse reactions including AGEP after the administration of pseudoephedrine-containing treatment.

The food and drug safety ministry will add the content to the warning section of the instructions for use. The ministry will also add the statement that if a patient develops symptoms including fever, redness of the skin, and many small pustules, the patient must stop taking the drug and visit a doctor or pharmacist.

There are 360 pseudoephedrine agents made by 98 companies. Drugmakers with an opinion for the review can submit the request and backup data to the ministry’s pharmaceutical safety evaluation division by Feb. 18.

lhs@docdocdoc.co.kr

<© KBR , All rights reserved.>
default_news_ad5
default_news_bottom
default_nd_ad4
default_bottom
#top
default_bottom_notch